Categories

Add to cart

Night Nurse Capsules

Our Price R R P
£3.05
£3.05
Formula
Each green/white Night Nurse capsules contain paracetamol 500mg, Promethazine hydrochloride 10mg, and dextromethorphan hydrobromide 7.5mg.
Description
Night Nurse Capsules provide night time relief from the major cold & flu symptoms like tickly cough, shivers, aches and pains, blocked or runny nose, sore throat pain, headache and aids you with restful sleep during the nights.
Dosage
2 green/white capsules to be taken with a drink just before going to bed.
Notice
Do not exceed the stated dose. Do not take Night Nurse during day time. Not recommended for children under 12 years. Do not take Night Nurse Capsules if you had already taken 4 doses of paracetamol-containing medicine during the day time. Avoid use in pregnancy. Please read the leaflet thoroughly before taking the medication.